Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 135, NWS Shreveport, LA

April 29, 20166 counties in Texas

NWS Shreveport, LA issued this severe thunderstorm warning at Apr 29, 2016, 12:29 PM CDT for 6 counties in Texas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 29, 2016, 12:29 PM CDT (17:29 UTC)
Expired
Apr 29, 2016, 12:58 PM CDT
In force
29 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Cass County, TX, Gregg County, TX, Harrison County, TX, Marion County, TX, Morris County, TX, Upshur County, TX

The radar

The Shreveport radar (KSHV), 88 km from the middle of the area, began a volume at 17:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 5.5 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2016-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1756 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2016-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 310 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1756 J/kg
Mixed-layer CIN
-129 J/kg
Mixed-layer LCL
632 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
310 m²/s²
0-3 km storm-relative helicity
451 m²/s²
Significant tornado parameter
0.9
Supercell composite
14.9

Open this sounding in Storm Lab

The text

As transmitted.

832 
WUUS54 KSHV 291729
SVRSHV
TXC067-183-203-315-343-459-291815-
/O.NEW.KSHV.SV.W.0135.160429T1729Z-160429T1815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1229 PM CDT FRI APR 29 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN MORRIS COUNTY IN NORTHEASTERN TEXAS...
  NORTHWESTERN HARRISON COUNTY IN NORTHEASTERN TEXAS...
  WESTERN MARION COUNTY IN NORTHEASTERN TEXAS...
  SOUTHWESTERN CASS COUNTY IN NORTHEASTERN TEXAS...
  EASTERN UPSHUR COUNTY IN NORTHEASTERN TEXAS...
  CENTRAL GREGG COUNTY IN NORTHEASTERN TEXAS...

* UNTIL 115 PM CDT

* AT 1229 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER EAST
  MOUNTAIN...OR OVER WHITE OAK...MOVING NORTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LONGVIEW...WHITE OAK...GLADEWATER...HUGHES SPRINGS...LONE STAR...ORE
  CITY...CLARKSVILLE CITY...EAST MOUNTAIN...CEDAR SPRINGS...DIANA...WEST
  MOUNTAIN...AVINGER...UNION GROVE...WARREN CITY...LASSATER AND JUDSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3303 9463 3286 9437 3244 9483 3255 9500
TIME...MOT...LOC 1729Z 217DEG 32KT 3257 9486 

HAIL...1.25IN
WIND...60MPH
 
$$

19
1 follow-up statement
330 
WWUS54 KSHV 291758
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1258 PM CDT FRI APR 29 2016

TXC067-183-203-315-343-459-291808-
/O.CAN.KSHV.SV.W.0135.000000T0000Z-160429T1815Z/
MORRIS TX-HARRISON TX-MARION TX-CASS TX-UPSHUR TX-GREGG TX-
1258 PM CDT FRI APR 29 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MORRIS...
NORTHWESTERN HARRISON...WESTERN MARION...SOUTHWESTERN CASS...EASTERN
UPSHUR AND CENTRAL GREGG COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3303 9463 3286 9437 3244 9483 3255 9500
TIME...MOT...LOC 1757Z 217DEG 32KT 3278 9468 

$$

19

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 11:49 AM CDT, 40 minutes earlier.

Area forecast discussion, Apr 29, 11:49 AM CDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1149 AM CDT FRI APR 29 2016

.AVIATION...
STRONG SHORT WAVE TROUGH CURRENTLY CENTERED OVER N NM TO EJECT NE
INTO THE CENTRAL STATES THROUGH SATURDAY. THIS TROUGH TO PROVIDE
NUMEROUS TSTMS THROUGH SATURDAY WITH MVFR CEILINGS. IN STRONG
TSTMS...EXPECT IFR CEILINGS AND VISIBILITY THROUGH SATURDAY AS
WELL.  /VIII./

&&

.PREV DISCUSSION... /ISSUED 1118 AM CDT FRI APR 29 2016/

DISCUSSION...
COMPLEX SITUATION CONTINUES TO SET UP FOR OUR REGION TODAY. BAND
OF STRONG STORMS CONTINUE TO TRAIN ALONG A WARM FRONT DRAPED
ROUGHLY ALONG THE RED RIVER OF NE TX/SE OK EWD INTO SRN AR. THESE
STORMS HAVE BEEN RESPONSIBLE FOR FLASH FLOODING AND LARGE HAIL
REPORTS OVER THE LAST SEVERAL HOURS. FURTHER S IN THE WARM
SECTOR...INSTABILITY-DRIVEN PULSE-SEVERE STORMS HAVE DEVELOPED
ACROSS E TX/N LA. INSTABILITY IS FCST TO INCREASE IN THE WARM
SECTOR TODAY...AS THE UPPER LOW INCHES EWD TODAY/TONIGHT. AS THIS
OCCURS...SFC-BASED CONVECTIVE INITIATION ALONG AND E OF THE
ADVANCING DRYLINE IS EXPECTED ALONG OR JUST E OF I-35 THIS
AFTERNOON. GIVEN THE MAXIMIZED INSTABILITY AND INCREASINGLY
FAVORABLE UPPER LEVEL DYNAMICS...STORMS SHOULD RAPIDLY INTENSIFY
AND WILL ADVANCE EWD INTO OUR REGION BY LATE THIS AFTERNOON.
DAMAGING WINDS...LARGE HAIL...AND TORNADOES WILL BE POSSIBLE AS
THESE STORMS MOVE EWD. IN ADDITION...UPPER LEVEL SWLY FLOW WILL
BECOME INCREASINGLY PARALLEL TO THE SFC FRONT AS IT MERGES WITH
THE DRYLINE THIS EVENING...WHICH MAY ADD FLASH FLOODING TO OUR
LIST OF POSSIBLE THREATS. WILL EVALUATE THE NEED FOR THE FLASH
FLOOD WATCH TO BE EXTENDED FURTHER S FOR THIS POSSIBILITY WITH
THE AFTERNOON PACKAGE.

FOR THE UPDATE...HAVE ONLY MADE A FEW ADJUSTMENTS TO POPS/WX TO
COVER THE WARM-SECTOR PULSE CONVECTION. THE REMAINDER OF THE FCST
LOOKS TO BE REASONABLY ON TRACK...AND NO OTHER CHANGES ARE
EXPECTED ATTM. /12/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  67  82  64  86 /  90  70  50  10
MLU  68  84  66  84 /  90  70  70  30
DEQ  64  82  56  82 /  90  40  20  10
TXK  66  82  60  84 /  90  50  30  10
ELD  67  80  63  85 /  90  70  50  10
TYR  67  84  61  85 /  90  50  20  10
GGG  67  82  62  85 /  90  50  30  10
LFK  68  82  66  86 /  90  70  50  20

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR ARZ050-051-
     059>061-070.

LA...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LAZ001-002-
     010-011-017-018.

OK...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR OKZ077.

TX...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR TXZ096-097-
     108>112-124>126-136>138-149>153-165>167.

     FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR TXZ096-097.

&&

08
Hazardous weather outlook, Apr 29, 11:52 AM CDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1152 AM CDT FRI APR 29 2016

ARZ050-051-059>061-070-OKZ077-TXZ096-097-301700-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-MCCURTAIN-
RED RIVER-BOWIE-
1152 AM CDT FRI APR 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...SOUTHEAST OKLAHOMA...AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

STRONG TO SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING LARGE
HAIL...DAMAGING THUNDERSTORM WIND GUSTS...AND ISOLATED
TORNADOES WILL BE POSSIBLE THIS MORNING THROUGH THE AFTERNOON
HOURS. IN ADDITION TO THE SEVERE WEATHER THREAT...THESE STORMS
WILL PRODUCE EXCESSIVE HEAVY RAINFALL...WHICH COULD RESULT IN
LOCALIZED FLASH FLOODING. THIS FLASH FLOOD THREAT WILL CONTINUE
INTO THE OVERNIGHT HOURS AS WELL AS AN UPPER LEVEL DISTURBANCE
MOVES INTO THE REGION FROM THE SOUTHWEST.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE DURING THE DAY SATURDAY
WITH A SEVERE THUNDERSTORM AND HEAVY RAINFALL THREAT ALONG AND
EAST OF THE INTERSTATE 30 CORRIDOR OF NORTHEAST TEXAS AND
SOUTHWEST ARKANSAS. THIS THREAT WILL LIKELY COME TO AN END LATE
SATURDAY EVENING WITH THE PASSAGE OF A COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL LIKELY BE NEEDED TODAY INTO
TONIGHT...AND POSSIBLY AGAIN ON SATURDAY.

ARZ071>073-LAZ001>006-010>014-017>022-TXZ108>112-124>126-136>138-
149>153-165>167-301700-
LAFAYETTE-COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-
WINN-GRANT-CALDWELL-LA SALLE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-
UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-
NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
1152 AM CDT FRI APR 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

STRONG TO SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING LARGE
HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES WILL BE POSSIBLE
THIS AFTERNOON AND EVENING...MAINLY ALONG AND NORTH OF A LINE
FROM THE TOLEDO BEND DAM TO MONROE LOUISIANA. THIS SEVERE WEATHER
THREAT WILL TRANSITION INTO A HEAVY RAINFALL EVENT LATER THIS
EVENING AND TONIGHT...AS STORMS BEGIN TO TRAIN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE DURING THE DAY SATURDAY
WITH A SEVERE THUNDERSTORM AND HEAVY RAINFALL THREAT ALONG AND
EAST OF THE INTERSTATE 30 CORRIDOR OF NORTHEAST TEXAS AND
SOUTHWEST ARKANSAS. THIS WILL INCLUDE MOST OF SOUTHWEST
ARKANSAS...ALL OF NORTHERN LOUISIANA AND THE EASTERN THIRD OF
NORTHEAST TEXAS. THIS THREAT WILL LIKELY COME TO AN END LATE
SATURDAY EVENING WITH THE PASSAGE OF A COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL LIKELY BE NEEDED TODAY INTO
TONIGHT...AND POSSIBLY AGAIN ON SATURDAY.

12

In the hours before

Special weather statement, Apr 29, 12:13 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1213 PM CDT FRI APR 29 2016

LAZ001>003-291800-
BOSSIER LA-WEBSTER LA-CADDO LA-
1213 PM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CADDO...CENTRAL
BOSSIER AND WEBSTER PARISHES UNTIL 100 PM CDT...

AT 1213 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER SHREVEPORT...MOVING NORTHEAST AT 50 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SHREVEPORT...BOSSIER CITY...MINDEN...HAUGHTON...BLANCHARD...BENTON...
SIBLEY...COTTON VALLEY...DOYLINE...DUBBERLY...DIXIE INN...SHONGALOO...
FOSTERS...EASTWOOD...EVERGREEN...FERGUSON...BELLEVUE...FILLMORE...COUCHWOOD
AND RED CHUTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3234 9374 3234 9378 3231 9382 3256 9397
      3294 9330 3274 9324 3272 9324 3272 9323
      3254 9317
TIME...MOT...LOC 1713Z 238DEG 45KT 3248 9375

19
Special weather statement, Apr 29, 12:18 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1218 PM CDT FRI APR 29 2016

TXZ111-112-125-126-137-138-291800-
GREGG TX-MARION TX-HARRISON TX-CASS TX-UPSHUR TX-MORRIS TX-
1218 PM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORRIS...
NORTHWESTERN HARRISON...WESTERN MARION...SOUTHWESTERN CASS...EASTERN
UPSHUR AND CENTRAL GREGG COUNTIES UNTIL 100 PM CDT...

AT 1217 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR EAST MOUNTAIN...OR NEAR WHITE OAK...MOVING NORTHEAST AT 50 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LONGVIEW...WHITE OAK...GLADEWATER...HUGHES SPRINGS...ORE CITY...
CLARKSVILLE CITY...EAST MOUNTAIN...CEDAR SPRINGS...DIANA...WEST MOUNTAIN...
HARLETON...BEREA...FAIRVIEW...AVINGER...UNION GROVE...WARREN CITY...
LASSATER...JUDSON AND PRUETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3306 9458 3292 9430 3243 9468 3257 9496
TIME...MOT...LOC 1717Z 211DEG 43KT 3260 9480

19
Local storm report, Apr 29, 12:25 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1225 PM CDT FRI APR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 PM     HAIL             5 S TYLER               32.25N 95.31W
04/29/2016  E1.00 INCH       SMITH              TX   AMATEUR RADIO

            QUARTER SIZE HAIL REPORTED ON HWY 69
            APPROXIMATELY 2.5 MILES SOUTH OF LOOP 323.

&&

PALMER
Special weather statement, Apr 29, 12:26 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1226 PM CDT FRI APR 29 2016

LAZ001-TXZ126-138-150-151-291815-
CADDO LA-RUSK TX-MARION TX-HARRISON TX-PANOLA TX-
1226 PM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CADDO PARISH...
EASTERN HARRISON...SOUTHEASTERN MARION...NORTHEASTERN RUSK AND
CENTRAL PANOLA COUNTIES UNTIL 115 PM CDT...

AT 1226 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR BECKVILLE...OR 10 MILES NORTH OF CARTHAGE...MOVING NORTHEAST AT
55 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SHREVEPORT...MARSHALL...CARTHAGE...GREENWOOD...BLANCHARD...WASKOM...TATUM...
BECKVILLE...ELYSIAN FIELDS...KARNACK...DEBERRY...EASTON...SCOTTSVILLE...
UNCERTAIN...BETHANY...OAK HILL...MIDYETT...FAIRPLAY...STEWART AND
JONESVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3226 9475 3236 9462 3236 9460 3240 9458
      3277 9411 3247 9372 3205 9442
TIME...MOT...LOC 1726Z 226DEG 46KT 3229 9438

19
Special weather statement, Apr 29, 12:27 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1227 PM CDT FRI APR 29 2016

TXZ111-112-125-126-137-138-291815-
GREGG TX-MARION TX-HARRISON TX-CASS TX-UPSHUR TX-MORRIS TX-
1227 PM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORRIS...
NORTHWESTERN HARRISON...WESTERN MARION...SOUTHWESTERN CASS...EASTERN
UPSHUR AND CENTRAL GREGG COUNTIES UNTIL 115 PM CDT...

AT 1227 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER WHITE OAK...MOVING NORTHEAST AT 35 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LONGVIEW...WHITE OAK...GLADEWATER...HUGHES SPRINGS...LONE STAR...ORE CITY...
CLARKSVILLE CITY...EAST MOUNTAIN...CEDAR SPRINGS...DIANA...WEST MOUNTAIN...
AVINGER...UNION GROVE...WARREN CITY...LASSATER AND JUDSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3302 9463 3285 9438 3243 9483 3254 9500
TIME...MOT...LOC 1727Z 217DEG 32KT 3255 9487

19
Local storm report, Apr 29, 12:29 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1229 PM CDT FRI APR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 PM     HAIL             4 WSW TYLER             32.31N 95.36W
04/29/2016  E1.00 INCH       SMITH              TX   BROADCAST MEDIA

            PICTURE OF QUARTER SIZE HAIL ALONG SPUR 364
            TWEETED TO TYLER MEDIA.

&&

PALMER

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 7:56 PM CDTRiver Flood WarningSHVFranklin, Morris, Titus8 days
Apr 29, 1:03 AM CDTSpecial Weather StatementSHVBowie, Franklin, Morris, Titus42 min
Apr 29, 1:23 AM CDTSpecial Weather StatementSHVBowie52 min
Apr 29, 1:36 AM CDTSevere Thunderstorm WarningSHVBowie, Cass, Morris, Red River, Titus54 min
Apr 29, 2:28 AM CDTSevere Thunderstorm WarningSHVBowie62 min
Apr 29, 3:35 AM CDTLake Wind AdvisorySHVAngelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more13 hr
Apr 29, 5:57 AM CDTSevere Thunderstorm WarningSHVBowie63 min
Apr 29, 10:02 AM CDTRiver Flood WarningSHVGregg, Rusk19 days
Apr 29, 10:02 AM CDTRiver Flood WarningSHVGregg, Harrison, Panola, Rusk19 days
Apr 29, 10:29 AM CDTSpecial Weather StatementSHVRusk46 min
Apr 29, 11:22 AM CDTSpecial Weather StatementSHVHarrison38 min
Apr 29, 11:47 AM CDTSpecial Weather StatementSHVHarrison, Marion43 min
Apr 29, 12:10 PM CDTSpecial Weather StatementSHVSmith, Upshur50 min
Apr 29, 12:15 PM CDTSevere Thunderstorm WarningSHVCamp, Smith, Upshur, Wood45 min
Apr 29, 12:18 PM CDTSpecial Weather StatementSHVMarion42 min
Apr 29, 12:22 PM CDTSevere Thunderstorm WarningSHVCamp, Franklin, Smith, Upshur, Wood38 min
Apr 29, 12:26 PM CDTSpecial Weather StatementSHVHarrison, Panola49 min
Apr 29, 12:27 PM CDTSpecial Weather StatementSHVGregg48 min
Apr 29, 1:00 PM CDTSpecial Weather StatementSHVCamp, Upshur, Wood45 min
Apr 29, 1:37 PM CDTSevere Thunderstorm WarningSHVCamp, Franklin, Titus, Upshur, Wood38 min
Apr 29, 1:42 PM CDTAreal Flood AdvisorySHVCamp, Franklin, Smith, Titus, Upshur, Wood3 hr
Apr 29, 2:07 PM CDTSpecial Weather StatementSHVRed River53 min
Apr 29, 2:18 PM CDTSpecial Weather StatementSHVCamp, Morris, Titus, Wood42 min
Apr 29, 2:37 PM CDTRiver Flood WarningSHVNacogdoches, Rusk, San Augustine, Shelby9 days
Apr 29, 2:46 PM CDTSpecial Weather StatementSHVCamp, Wood29 min
Apr 29, 2:47 PM CDTFlash Flood WarningSHVCamp, Franklin, Morris, Smith, Titus, Upshur and 1 more5 hr
Apr 29, 5:13 PM CDTSevere Thunderstorm WarningSHVSmith, Wood62 min
Apr 29, 5:23 PM CDTTornado WarningSHVBowie37 min
Apr 29, 5:33 PM CDTSpecial Weather StatementSHVBowie42 min
Apr 29, 5:34 PM CDTTornado WarningSHVSmith29 min
Apr 29, 5:55 PM CDTTornado WarningSHVSmith, Upshur, Wood33 min
Apr 29, 6:06 PM CDTTornado Warning Tornado observedConsiderable damage threatSHVSmith, Upshur, Wood29 min
Apr 29, 6:25 PM CDTTornado Warning Tornado observedConsiderable damage threatSHVCamp, Upshur, Wood35 min
Apr 29, 6:29 PM CDTSevere Thunderstorm WarningSHVCamp, Smith, Upshur, Wood45 min
Apr 29, 6:42 PM CDTTornado WarningSHVCamp, Upshur, Wood9 min
Apr 29, 6:50 PM CDTSpecial Weather StatementSHVSmith40 min
Apr 29, 6:56 PM CDTFlash Flood WarningSHVBowie, Camp, Cass, Franklin, Morris, Red River and 1 more10 hr
Apr 29, 6:56 PM CDTTornado WarningSHVCamp, Morris, Titus, Upshur20 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.